# SDR AALA202211254235

- Difficulty date: November 21, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,192 hours, 36,495 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H1498
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 69,036 hours, 27,382 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE, ECAM NOSEWHEEL STEERING FAULT. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT MEM. REPLACED NOSEWHEEL STEERING SERVO CONTROL (6GC) PER AMM 32-51-51 OPS AND LEAKS CK GOOD.
